# SDR SIMA20140617001

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 26,841 hours, 23,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT MAIN CABIN DOOR HANDLE IS SITTING ON A LEDGE MAKING IT DIFFICULT TO OPERATE.  RE-INDEXED HANDLE IAW AMM 32-11-01.  OPERATIONS CHECKED GOOD NO DEFECT NOTED.
